# SDR AWXA0000082

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641AW
- Make and model: Airbus A320-232
- Aircraft serial: 453
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: PPGNP1653134
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN-BACK, ON CLIMB-OUT OF 7000 FT, A LOUD POP WAS HEARD AND NOTICED A SPIDER WEB CRACK IN THE F/O'S NR 2 FIXED WINDOW (UNHEATED).  APPEARS TO BE OUTER PANE.  REMOVED AND REPLACED F/O'S FIXED NR 2 WINDOW.
